# SDR HNAA2018081000185

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 33,993 hours, 29,266 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 3 Pitot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITOT 3 INOPERATIVE EICAS MESSAGE ILLUMINATED DURING THE NR 1 ENGINE START.  CREW FOUND THE CIRCUIT BREAKER TRIPPED.  PERFORMED A NR 3 PITOT HEATING OPS CHECK IAW AMM 30-31-00. OPS CHECKED GOOD. GROUND RAN THE ACFT,  NO PITOT MESSAGES OR DEFECTS NOTED.  INSPECTED RELAYS K0058 AND K0060,  NO DEFECTS NOTED. OK FOR SERVICE.
